# SDR ANCF2015082301

- Difficulty date: August 23, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N696AV
- Make and model: Airbus A321-231
- Aircraft serial: 6138
- Aircraft time: 2,157,442 hours, 2,991 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AVIONICS, AFT DOOR, ANNUNCIATION WAS PRESENTED ON ECAM.  IAW AMM 52-10-00-PB 501 & AMM 32-10-00-001 THE BITE TEST PERFORMED.  SATISFACTORY RESULTS.
